Remote access

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046

Visit the AMS Bookstore for individual volume purchases.

Browse the current eBook Collections price list

Powered by MathJax

Classification and probabilistic representation of the positive solutions of a semilinear elliptic equation

About this Title

Benoît Mselati

Publication: Memoirs of the American Mathematical Society
Publication Year 2004: Volume 168, Number 798
ISBNs: 978-0-8218-3509-8 (print); 978-1-4704-0396-6 (online)
MathSciNet review: 2031708
MSC: Primary 35J60; Secondary 35C05, 60J80

View full volume PDF

Read more about this volume

View other years and numbers:

Table of Contents


  • 1. An analytic approach to the equation $\Delta u = u^2$
  • 2. A probabilistic approach to the equation $\Delta u = u^2$
  • 3. Lower bounds for solutions
  • 4. Upper bounds for solutions
  • 5. The classification and representation of the solutions of $\Delta u = u^2$ in a domain